# SDR SWAA2021071282563

- Difficulty date: June 13, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED BTW WS 228.25 TO WS 253.00 AT LT WING ; 2021-282254 / [01] REPLACED REAR SPAR CORRUGATED PLATE LOCATED BTW WS 228.25 TO WS 253.00 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING # 115A2001 REV:B; [02] JOB COMPLETED.
